# SDR ASAA1159192

- Difficulty date: March 8, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,184 hours, 3,558 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT NR 2 DRIVE LIGHT NOT ILLUMINATED.  RAN NR 2 ENG DRIVE LIGHT CAME ON NORMALLY AT SHUTDOWN.  OPS CHECK NR 2 ENG DRIVE LIGHT GOOD.  GND VERIFICATION CHECK GOOD.  REF MM 24 11 00/501.
